# SDR HNAA2016121200383

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 43,530 hours, 36,711 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: No Test
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DURING AN ANTI-ICE TEST IN FLIGHT,  EICAS MESSAGE STAB ANTI ICE FAILED DISPLAYED. ATTEMPTED TEST 3 TIMES.
